# SDR MASA200500344

- Difficulty date: May 9, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 17,811 hours, 16,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DIFFICULTY OPENING PAX DOOR.  MX COULD NOT DUPLICATE DISCREPANCY.
